# SDR UALA2012111406573

- Difficulty date: November 13, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 61,446 hours, 23,227 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Part number: 201042031
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR HAS DISCONNECTED HYDRAULIC LINE BRAKE QUICK DISCONNECT COUPLING: IPC 32-11-12-03B ITEM 10: PCN 110-1909.  REPLACED LEFT GEAR BRAKE AFT QUICK DISCONNECT LINE SECURED.
